# SDR QMLA2017072517071

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 6,283 hours, 22,181 cycles
- Engine: Allsn 250C47B
- Engine time: 349 hours, 766 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M25010672
- Part serial: CAE848808
- Condition: Making Metal
- Location: Primary
- Part time: 349 hours, 766 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ENGINE WAS MAKING UNUSUAL NOISE IN ALL PARAMETERS. WHEN ENGINE WAS SHUT DOWN, LOWER AND UPPER CHIP PLUGS WERE REMOVED AND BOTH PLUGS WERE FOUND TO CONTAIN METAL CHIPS.
